# SDR KCSA20120822010

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 80,547 hours, 15,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 69B4601017
- Part serial: D00380
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT COULD NOT GET THE EMERGENCY LIGHTS TO EXTINGUISH IN THE ARMED POSITION.  REMOVED AND REPLACED THE EMERGENCY LIGHT PANEL ON CAPTAIN'S OVERHEAD IAW B747 AMM 33-51-09, OPS CHECK GOOD.
